# SDR DALA2019070604052

- Difficulty date: July 5, 2019
- Submitted: July 6, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK SKIN ON EXTERNAL AREA OF HOLD LOCK AND OPENING LEVER AT PASSENGER DOOR FWD ENTRANCE. SKIN ON EXTERNAL AREA OF OPENING LEVER WAS REPAIRED PER ER/A 579458-14 REV. ORIGINAL AND ETI-17-19-094 REV. 3. (LP1156212)
